# SDR IPXA2021051969609

- Difficulty date: May 13, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 20,273 hours, 12,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B53774168206
- Condition: Broken
- Location: Frm 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300CLS ADAPTER FOUND CRACKED AWAY DURING MCD LEAK CHECK FR19 -Y1959.0REMOVED AND REPLACED CLS ADAPTER P/NB5377413820600 IAW SRM 51-40-21 AND 51-72-10
